The Multiplication and Division of Simple Continued Fractions

Hits: 54
Select Volume / Issue:
Year:
2020
Type of Publication:
Article
Keywords:
Simple Continued Fractions, Multiplicative, Multiplicative Inverse, Division
Authors:
Souad I. Mugassabi; Somia M. Amsheri
Journal:
IJISM
Volume:
8
Number:
3
Pages:
130-136
Month:
May
ISSN:
2347-9051
Abstract:
The finite and infinite simple continued fractions for (rational and irrational) are considered. The multiplication of two simple continued fractions are discovered. Also, the multiplicative inverse and the division of the simple continued fractions are showed. The most important that we will do in this paper, we exploring how the simple continued fractions can be used to calculate the numbers operations on roots. Many definitions and examples that we used of these low are presented.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=